MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Ptosis (2620)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during bilateral breast revision augmentation surgery, the patient was implanted with 775 implants and galaflex 3dr (device #1 & #2) for soft tissue support on (b)(6) 2022.It was reported that surgeon confirms that there was mesh lumps on both sides.The galaflex was not sutured in place.The patient has ¿bottomed out ¿ and can still feel the galaflex "very easily.¿ it was reported that the patient and the surgeon are concerned that the product did not integrate as expected and plans to remove the meshes soon.
 
Additional Manufacturer Narrative
As reported, patient had both breasts "bottoming out and can feel the galaflex 3dr mesh very easily".Based on the information provided, no conclusions can be made as to what if any extent the mesh caused or contribute to the patients post operative course.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 524 units released for distribution in may 2022.Pre-clinical implantation studies indicate that galaflex 3dr scaffold retains approximately 70% of its strength at 12 weeks.Bioresorption of the scaffold material will be essentially complete within 18-24 months.The outer rim may be palpable throughout the expected period of healing.Note, the date of event (b)(6) 2024 is considered to be a best estimate based.This mdr represents galaflex 3dr (device #2).Another mdr is submitted to represent galaflex 3dr (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, patient had both breasts "bottoming out and can feel the galaflex 3dr mesh very easily".Based on the information provided, no conclusions can be made as to what if any extent the mesh caused or contribute to the patients post operative course.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 524 units released for distribution in may 2022.Pre-clinical implantation studies indicate that galaflex 3dr scaffold retains approximately 70% of its strength at 12 weeks.Bioresorption of the scaffold material will be essentially complete within 18-24 months.The outer rim may be palpable throughout the expected period of healing.Addendum: h11: this supplemental mdr is submitted to document the additional information received.Updated fields: b4, b5, d4 (unique identifier (udi)), d6.B (medical device explant date), g3, g6, h2, h6, h10, h11.Corrected field: b3 (date of event).This supplemental mdr represents galaflex 3dr (device #2).An another supplemental mdr is submitted to represent galaflex 3dr (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during bilateral breast revision augmentation surgery, the patient was implanted with 775 implants and galaflex 3dr (device #1 & #2) for soft tissue support on (b)(6) 2022.It was reported that surgeon confirms that there was mesh lumps on both sides.The galaflex was not sutured in place.The patient has ¿bottomed out ¿ and can still feel the galaflex "very easily.¿ it was reported that the patient and the surgeon are concerned that the product did not integrate as expected and plans to remove the meshes soon.Addendum: as reported, patient had surgery on (b)(6) 2025 to remove the galaflex 3dr (device #1 & #2) and the product didn't dissolve.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19557231
Report Number1213643-2024-00317
Device Sequence Number14636349
Product Code OOD
UDI-Device Identifier00810054980056
UDI-Public(01)00810054980056(17)251218(10)220147
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2025
Device Model Number100043-06
Device Catalogue NumberFR3D06
Device Lot Number220147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight77 KG